Zeying Wang

Zeying Wang


Download CV

Assistant Professor, Mathematical Sciences

  • PhD. in Mathematics (University of Delaware)


I was born in a small city in Chongqing, China. I obtained my BS in mathematics education at Southwest University in Chongqing, and a MS in mathematics at Shanghai Jiaotong University. From there I moved to the University of Delaware where I obtained my PhD in mathematics under the guidance of Prof. Qing Xiang. After having held positions at Ohio University and Otterbein University I joined Michigan Tech in the Fall of 2012.

Areas of Expertise

  • Combinatorial Design Theory
  • Algebraic Coding Theory
  • Partial difference sets and strongly regular Cayley graphs


  • Classification of partial difference sets in Abelian groups of order 4p^2 (with S. De Winter) Designs, Codes and Cryptography, published online, Sept. 2016.
  • Automorphisms of strongly regular graphs with applications to partial difference sets (with S. De Winter and E. Kamischke) Designs, Codes, and Cryptography, vol. 79, pp. 471-485, 2016.
  • Proofs of two conjectures on ternary weakly regular bent functions (with: T. Helleseth, H. Hollmann, A. Kholosha, and Q. Xiang) IEEE Trans. Inform. Theory, vol. 55, no. 11, pp. 5272-5283, Nov. 2009.
  • Pseudo-Paley graphs and skew Hadamard dierence sets from presemields (with: G.B. Weng, W.S. Qiu and Q. Xiang) Designs, Codes and Cryptography, vol. 44, pp. 49-62, 2007.
  • Skew Hadamard dierence sets from the Ree-Tits slice symplectic spreads in PG(3; 3^{2h+1}) (with: C.S. Ding and Q. Xiang) Journal of Combinatorial Theory, Series A, vol. 114, pp. 867-887, 2007.

Teaching Experience

  • Calculus, Linear Algebra, Coding Theory, Combinatorics, Number Theory, Probability and Statistics, Regression Analysis